I have gained 90lbs in 8 months on medication. So my doctor has put me on adderall for ADHD to lose the weight, so far I have lost 26lbs in 4 months on the adderall. I eat normal which is pretty healthy and I exercise a little. I gained 50lbs before on seroquel and lost it on abilify. So medication can really do some damage. I take the meds for schizophrenia and have to be on them. I wish there were natural alternatives to the medication but the ones I have tried do not work for me.
Please note these are member-submitted secrets and are not reviewed by SparkPeople's health experts for accuracy. If you feel a secret is inappropriate, please click Report Inappropriate Secret and our staff will review it.
Advertisement -- Learn more about ads on this site.
You can have trouble losing weight if your medications to treat migraines, seizures, high blood pressure, diabetes,or if you take a corticosteroid for a condition such as asthma, arthritis, or lupus affect you, or you retain water from them. Work with your doctor to find a medication that will not make you retain or gain weight. Don't stop taking any medications in order to lose weight without talking to your health care provider.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkTeams, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.